# SDR NOCA14106

- Difficulty date: September 25, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 3418 · Stall Warning System
- Part: Module
- Part number: 285T110422
- Part serial: D02294
- Condition: Unknown
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PITCH LIMIT INDICATOR INDICATION.  REPLACED RIGHT STALL WARNING MODULE, OPS NORMAL.
